# SDR USAA2013042500003

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2839
- Condition: Faulty
- Location: Cabin
- Part time: 35,409 hours, 21,087 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD EMERGENCY LIGHT POWER SUPPLY WILL NOT TEST - UNIT FAULTED.  MAINTENANCE REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY UNIT - OPS CHECKED OK. REFERENCE AMM 33-51-38.
